# SDR SWAA2022101746816

- Difficulty date: September 28, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45 BS 380+4-380+15; BS 400+11; BS 400+14; BS 420+3; BS 420+7; BS 440+15; BS 460+16. / [01] VERIFIED APPLICABILITY OF SRM 53-00-52-1A-1. EVALUATED ALL AREAS OF CORROSION ON SEAT TRACK AT RBL 45; FROM BS 370 TO 480. DEEPEST AREA OF CORROSION IS ON CROWN OF TRACK AT BS 380+4 TO 380+7.5 AND MEASURES 3.5' X 0.4'; MAX DEPTH .022'. SEAT TRACK IS OUT OF LIMITS PER SRM 53-00-52-1A-1. MEASURED WITH DIAL DEPTH GAUGE CAL ID: ATS2473 CAL DATE: 08/2022.;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] REMOVED PASSENGER CABIN SEAT TRACK AT RBL45; BS 360+10' - BS480 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED PASSENGER CABIN SEAT TRACK AT RBL45; BS 360+10' - BS480 PER SRM 51-40-05-0G-0 AND DWG 143A5300. OK TO INSTALL;[05] CERTIFIED CORRECTIVE ACTION 3 AND 4;[06] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL GIVEN;[07] INSTALLED NEW PASSENGER CABIN SEAT TRACK AT RBL45; BS 360+10' - BS480; WL208 PER SRM 51-40-05-0G-0 AND DWG 143A5300.;[08] CERTIFIED CORRECTIVE ACTION 7;[09] VERIFIED CORRECTIVE ACTION #7
